# SDR SWIA200412891

- Difficulty date: February 11, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 19,036 hours, 27,486 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 1539
- Condition: Faulty
- Location: Nr 2
- Part time: 7,779 hours, 10,230 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS' AUTOPILOT FAILED AND THE ELEVATOR SERVO LIGHT ILLUMINATED.  CHECKED ASSOCIATED WIRING ON CONNECTORS BEHIND APC NR 2, NO DEFECTS.  REMOVED AND REPLACED APC NR 2.  OPS CHECK GOOD ON GROUND OPERATIONS IAW MM 22-10-00.
